# SDR SWIA200515658

- Difficulty date: April 24, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 16,666 hours, 14,452 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WHEEL BIN AREA; FORWARD BATTERY ANGLE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW REO 601-57-51-046.
